# SDR AALA20100109DFW19

- Difficulty date: January 8, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N618AA
- Make and model: Boeing 757223
- Aircraft serial: 24526
- Aircraft time: 62,764 hours, 22,644 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD EXIT DOOR FORWARD EXIT MARKER FADED AND PEELING.  REMOVED AND REPLACED LEFT FORWARD EXIT MARKER STICKER.
